MathSciNet Relay Station
MathSciNet bibliographic data
MR2560223 34K37 (26A33 34A08)
Chang, Yong-Kui; Kavitha, V.; Mallika Arjunan, M. Existence and uniqueness of mild solutions to a semilinear integrodifferential equation of fractional order. Nonlinear Anal. 71 (2009), no. 11, 5551–5559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement